so i'm stopping androgel after being on it for the past year.. roughly last October (10/2014) until now.
I was on the 1.62%, I believe, and 3 pumps a day (have been at that for the past 6 months) of 25.20mg Tgel (or 20.25, I forget)
anyway, i'm 29 and my doc seems to agree that the anti-psychotic meds I was on all of last year (Depakote, invega) may have
caused my testosterone to drop. Anyway, I have been off all meds since last December (12/2014) until now
i'm hoping that there is nothing causing my T to be low. This is where stopping androgel to test this theory is raising concern.
if I need the TRT and my numbers don't climb, i'm damning myself to face the effects of low T. My numbers went from roughly
180 last year in August (08/2014) to roughly 700 at my last apt last month (10/2015). Today is my first day off
the Androgel after slowly tapering off for the past month (being at 2/3 for the first two weeks then finally 1/3 for the past two weeks now none for the next 4 weeks until I get tested again).
my question is, while I go through the decline in T, is there anything I can do to alleviate the symptoms that are all too common with low T? what can I do to help myself adjust? I think I may ride this out a few months to see if my numbers don't climb. any and all perspectives, advice, questions, concerns, and comments will appreciated.. Thanks
*also, I dropped from 197lbs at the start of TRT to 168lbs today at 5'11". the drop in weight could be due to getting off the
medications, since I gained that much while on the medications